# SDR AALA980194

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT SIGN AT LEFT AFT FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN WIRE AT LEFT AFT FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
